MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 23CM / 1.5MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 23CM / 1.5MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 6750230015
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
During testing at the user facility, it was reported that pieces of insulation were found to be missing from the device, posing the risk of a material being lost in a surgical site.There was no patient involvement, no delay, no medical intervention, and no adverse consequences reported with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.

Brand Name
SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 23CM / 1.5MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10409739
Report Number0001811755-2020-02163
Device Sequence Number2567427
Product Code GEI
UDI-Device Identifier04546540532541
UDI-Public04546540532541
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6750230015
Device Catalogue Number6750230015
Device Lot Number20190291
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1